# SDR ASAA1159892

- Difficulty date: June 19, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 4,215 hours, 1,352 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 5425
- Condition: Failed
- Location: E&E Bay
- Part time: 4,221 hours, 1,355 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S FMC FUNCTION INOP ACARS MENU WORKS.  REPLACED NR 1 FMC OPS CHECK GOOD REF MM 34 61 02 34 61 00 470 806 AND 34 61 00 810 801.
